# SDR ASOA201002020

- Difficulty date: December 26, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 30,088 hours, 26,259 cycles
- Engine: Ge CF34*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AFTER TAKEOFF. ATTEMPTED TO RESTART APU ON DESCENT AND AFTER START WE SMELLED A STRONG ODOR AND SMELLED LIKE FUEL. (EMERGENCY DECLARED) CLEANED OUT DE-ICING FLUID FROM APU FIRE BOX.  PERFORMED OPS CHECK OF THE APU SYS.  NO MORE DE-ICING FLUID OR FUEL ODOR.  OPS CHECK GOOD OF THE APU SYS IAW AMM49-10-00.
